# SDR SWAA2016051251750

- Difficulty date: April 27, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 42,598 hours, 24,856 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SHIELD CORRODED, BETWEEN BS 767 - 787.  R & R SHIELD IAW SRM.
